# SDR FDEA202104070834

- Difficulty date: April 7, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT, FWD WEB @ SPRING BALANCER IS GOUGED REMOVED FABRICATED AND INSTALLED WEB IAW BOEING DWG
